Skip to content

Read user comments about the side effects, benefits, and effectiveness of Tekturna HCT Oral.

Overall User Ratings

41 Total User Reviews

User Reviews

«Previous 21-25 of 37 Next»
Condition: High Blood Pressure
10/29/2009 6:50:26 PM

Reviewer: 55-64 on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:

Condition: High Blood Pressure
8/5/2009 2:21:39 AM

Reviewer: booskitten, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
med worked great, however ended up have severe pain in side, after $$$$$ worth of tests found out it was affecting my liver. stopped drug, liver now normal

Condition: High Blood Pressure
6/21/2009 7:37:21 PM

Reviewer: dyoung, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I have been on this medication for at least a month .I have experienced moments of sweating so bad i have to change my underwear. some lightheaded feeling a little faint.that last about 10 min. other than that OK. bp always seem to elevate whenever i go to the Dr.also have a sweet taste that comes and go in my mouth.don't know whats that's about.

Condition: High Blood Pressure
6/5/2009 8:01:04 PM

Reviewer: young-d, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Have only been on medication 3 weeks blood pressure has come down some. hoping a little more time will bring it down more.

Condition: High Blood Pressure
5/3/2009 12:40:12 PM

Reviewer: KEN ROBERTS, 75 or over Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
I had lots of erratic bp. Would spike to 190/90 on some days. Tried Tekturna for 10 days with some benefit. Added Benicar & bp reduced to 135/70 & has stayed down for 9 months. I do have a marked loss of energy, however & wonder if the drugs are the cause? Dosage is 150mg Tekturna & 20 mg Benicar .

«Previous 21-25 of 37 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
pregnancy test and calendar
Helping you get pregnant.
man rubbing painful knee
A visual guide.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
human lungs
Symptoms, causes, treatments.
woman dreaming
What Do Your Dreams Say About You?
two male hands
Test your knowledge.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.